The Structural Engineer > Archive > Volume 41 (1963) > Issues > Issue 8 > Numerical analysis of conoidal shells
Name of File 2415-41-08.pdf cached at 22/05/2018 01:25:50 - with 1 pages. pdfPath: E:\k9.istructe.org\CMS\webtest\files\cc\cc171f91-f4c9-4a30-af86-e9bdf3aeab98.pdf. thumbPath: E:\k9.istructe.org\CMS\webtest\files\pdfthumbs\cc171f91-f4c9-4a30-af86-e9bdf3aeab98_1.png. objDoc: 1 - True. objPreview.Log: . strFileName: cc171f91-f4c9-4a30-af86-e9bdf3aeab98_1.png

Members/subscribers must be logged in to view this article

Numerical analysis of conoidal shells

The paper deals with a direct method of solution for conoidal shells and discusses the present concept of choosing the number of boundary conditions for solution of the general equation of such shells. Santi P. Banerjee